# SDR SIMA20230912001

- Difficulty date: September 12, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 48,531 hours, 30,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER SEAT TRACK CORRODED AT FR 54. (LEVEL 2 CORROSION) -C/A-UPON FURTHER INVESTIGATION FOUND CORROSION ON RH LOWER SEAT TRACK AT MARKED AREA AT FR 54 TO BE LOCATED ON CROWN BOTTOM AREA AND TOOTH AREA. BLENDED AS REQUIRED TO REMOVE CORROSION FROM CROWN BOTTOM AREA IAW EMB 170 SRM 51-10-03 AND FOUND TO BE WITHIN LIMITS IAW EMB 170 SRM 53-22-10 AD01. CORROSION ON TOOTH AREA REQUIRES SPLICE DEVICE REPAIR IAW EMB 170 SRM 53-00-10 REPAIR 02P. PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED TEETH FROM RH LOWER SEAT TRACK AT FR 54 IAW EMB 170 SRM 53-00-10 REPAIR 02P. SPLICE DEVICE FITTINGS ARE NOT REQUIRED, CUTOUT IS NOT LOCATED AT SEAT MOUNTING AREA.
